# SDR IPXA2021061070392

- Difficulty date: April 28, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN SEAT TRACK BETWEEN STA 1321 - 1361 AT LBL 48 IS CORRODED.REPAIRED CORRODED MAIN CABIN SEAT TRACK BETWEEN STA 1321 - 1526 AT LBL 48 IAW SRM 53-00-52, REPAIR 1, FIGURE 201. (MAJOR)
